# SDR DALA2015050503061

- Difficulty date: May 4, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE NR 6 OF RT ELEVATOR LOCATED ON RT HORIZONTAL STABILIZER REAR SPAR.  REWORKED AREA.  FOUND TO BE OUT OF LIMITS.  REPAIR BUSHING FABRICATED AND INSTALLED IAW CMM AND SRM 51-10-03, PARA 21.  LP 1933288.
